# SDR GTIA2023040637089

- Difficulty date: April 3, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N647NK
- Make and model: Airbus A320-232
- Aircraft serial: 7635
- Aircraft time: 20,546 hours, 9,219 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Open
- Location: Fwd Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FWD CARGO DOOR OPEN INDICATION AFTER TAKE OFF ( ECAM DOOR PAGE INDICATIONS CARGO DOOR )-REMOVED AND REPLACED FWD CARGO DOOR PROXIMITY SWITCHES (30WV) (28WV) IAW AMM 52-71-12, OPS CHECK GOOD, THIS CLEARS MDDR 52633, PLACARD REMOVED, MOC NOTIFIED.
